# SDR SIMA20130408006

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 35,872 hours, 30,023 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14567010406
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT WING SKIN AT SPOILER HINGE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE RIGHT WING SKIN CRACK AT SPOILER HINGE POINT IAW EM-57MR-661.  THE AIRCRAFT WAS RETURNED TO SERVICE.
